# SDR USAA2012102300006

- Difficulty date: September 24, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02864
- Condition: Corroded
- Location: Te Flap
- Part time: 32,559 hours, 21,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LEFT WING INTERCONNECTING STRUT BETWEEN WS 4862 & WS 5512 & BETWEEN WING RIB 9 TO RIB 10.  REPLACED LEFT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44-001-A.
